MathSciNet Relay Station
MathSciNet bibliographic data
MR2232010 18E10 (16G10 16G20 18E30)
Lenzing, Helmut; Reiten, Idun Hereditary Noetherian categories of positive Euler characteristic. Math. Z. 254 (2006), no. 1, 133–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement